On the independence property and atomic formulas
Sibirskie èlektronnye matematičeskie izvestiâ, Tome 10 (2013), pp. 38-40
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that there exists a theory with the independence property the atomic formulas of which do not have the independence property.
Keywords:
the independence property.
@article{SEMR_2013_10_a3,
author = {K. Zh. Kudaibergenov},
title = {On the independence property and atomic formulas},
journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
pages = {38--40},
year = {2013},
volume = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SEMR_2013_10_a3/}
}
K. Zh. Kudaibergenov. On the independence property and atomic formulas. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 10 (2013), pp. 38-40. http://geodesic.mathdoc.fr/item/SEMR_2013_10_a3/
[1] S. Shelah, “Stability, the f.c.p., and superstability”, Annals of Mathematical Logic, 3 (1971), 271–362 | DOI | MR | Zbl
[2] S. Shelah, Classification theory and the number of nonisomorphic models, North-Holland, Amsterdam, 1978 | MR | Zbl
[3] H. Adler, Introduction to theories without the independence property, preprint, http://www.logic.univie.ac.at/ãdler/Publications.html
[4] B. Poizat, “Théories instables”, Journal of Symbolic Logic, 46 (1981), 513–522 | DOI | MR | Zbl